# SDR 3GMA20130515004

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N481LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9392
- Aircraft time: 802 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: B771M40C1003
- Part serial: 00658
- Condition: Inoperative
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING SYSTEM CHECK, AFTER STARTING NR 1 ENGINE, NO ROTOR TACH WAS INDICATED WITH ROTORS TURNING.
